29 337

Cited 0 times in

Membranous nephropathy associated with fluconazole treatment.

Authors
Shin, GT; Yim, H; Park, J; Kim, H
Citation
American journal of kidney diseases : the official journal of the National Kidney Foundation, 49(2):318-322, 2007
Journal Title
American journal of kidney diseases : the official journal of the National Kidney Foundation
ISSN
0272-63861523-6838
Abstract
About 6% to 9% of cases of membranous nephropathy develop secondary to exposure to drugs. Fluconazole is a widely used antifungal agent that was never implicated in the development of membranous nephropathy. We report the case of a patient found to have membranous nephropathy secondary to fluconazole treatment. This patient had recurrent episodes of nephrotic syndrome caused by readministration of fluconazole. This is the first reported case of membranous nephropathy caused by fluconazole treatment and the first case report of the clinical course of recurrent membranous nephropathy caused by reexposure to this medication.
MeSH terms
FemaleFluconazole/adverse effects*Glomerulonephritis, Membranous/chemically induced*Glomerulonephritis, Membranous/diagnosis*Glomerulonephritis, Membranous/pathologyHumansMiddle Aged
DOI
10.1053/j.ajkd.2006.11.033
PMID
17261435
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Nephrology
Journal Papers > School of Medicine / Graduate School of Medicine > Pathology
AJOU Authors
신, 규태임, 현이박, 지은김, 흥수
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse